# SDR UPS96820056

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 56552652
- Condition: Delaminated
- Location: Nr 1 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE 'C', RT WING NR 1 SPOILER PANEL DELAMINATION ON BOTTOM SIDE.  REPLACED SPOILER PANEL PER MM 27-01-00.
